Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Noticed lump under skin of shoulder that disappeared. What might be causing it?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5135 Questions
I get about bean size lump under my skin right side shoulder front, and they stay about 5 min and go away, today I had 3 of them about 1 inch apart, is that a blood clot or is that a cramp, seem like I get them more when I'm stress out, or during a PVC episode.
Posted Wed, 11 Dec 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 48 minutes later
Brief Answer: More likely a distended blood pockets. Detailed Answer: Hi and thank you so much for this query. I am sorry to hear about these lumps and any troubling thoughts that this might have caused you. From the description, it very much resembles collection of blood in the vessels. This could likely happen if for any reasons the circulation is interrupted like contracted muscles or a tourniquet. Its association with stress makes it more likely. Blood clots cannot appear and disappear that quickly and without probable consequences. it is very very unlikely to be related to any blood clots. It is simply small pockets of blood collection from obstructed or interrupted flow as mentioned above. No need to get worried unless something else comes up. I wish you well. Feel free to ask for clarifications if need be. Thanks for using our services. Dr. Ditah, MD
Above answer was peer-reviewed by
Follow-up: Noticed lump under skin of shoulder that disappeared. What might be causing it? 7 hours later
I'm on Paxil and Propranolol just for the anxiety could any of those medication have that kind of side effect?
Answered by Dr. Chobufo Ditah 25 minutes later
Brief Answer: NO Detailed Answer: These are not possible side effects of these drugs. Hope this helps. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor